| Model Number |
3000TFX23MM |
| Medical Device Problem Code |
Device Stenosis (4066)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/05/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H11.Additional narrative: surgical/percutaneous intervention is indicated or performed, or harm occurred due to the device, or there is a device malfunction that could cause or contribute to a serious injury.This event is considered a serious injury.The device was not returned for evaluation, as it remains implanted.The investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.
Event or Problem Description
It was reported that a patient with a 3000tfx 23mm aortic valve is being evaluated for a valve-in-valve procedure after an implant duration of 9 years, 5 months due to stenosis.
Additional Manufacturer Narrative
H11.Additional narrative: stenosis is a common manifestation of bioprosthetic valve and valved conduit dysfunction and has many potential root causes, including structural valve deterioration (svd), non-structural valve dysfunction (nsvd), endocarditis and/or thrombosis.Bioprosthetic device stenosis is typically related to patient and/or procedural factors and is not typically an indication of a device malfunction related to a manufacturing deficiency.A definitive root cause is unable to be determined, however, patient and/or procedural factors likely caused or contributed.The device history record (dhr) was reviewed and showed that this device met all manufacturing and sterilization specifications for product release prior to distribution.No issues were identified that would have impacted this event.Edwards will continue to review and monitor all events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.